Iron injections in muscle, still sore

Posted by idell1 @idell1, Jul 3, 2021

In 1978 I had iron injections in my muscle on both sides of back and I am still sore.

Interested in more discussions like this? Go to the Blood Cancers & Disorders group.

Hi @idell1, welcome. Am I correct in assuming you received Iron Dextran Injections? Soreness, swelling, or weakness in the area where the medication was injected is a common side effect. Are you saying you have this soreness still from an injection made in 1978, 43 years ago? What do you doctors say about the residual pain? Were the injections to treat iron-deficiency anemia?

REPLY

Hello Colleen,
Yes I have the soreness, the left side is worse than the right side. The doctors that delivered my baby are deceased. They told me sometimes the bruises may never go away he called the tattoos. I never said anything to my PCP. My Doctor is treating me for a pulled muscle. I was just wondering if that could be part of the problem.

REPLY
@idell1

Hello Colleen,
Yes I have the soreness, the left side is worse than the right side. The doctors that delivered my baby are deceased. They told me sometimes the bruises may never go away he called the tattoos. I never said anything to my PCP. My Doctor is treating me for a pulled muscle. I was just wondering if that could be part of the problem.

Jump to this post

This would be a very good thing to tell yourPCP,but it seems most unlikely that your current pain is the result of the injections so long ago,
Sue

REPLY

Thank you! I will tell my doctor.

REPLY
Please sign in or register to post a reply.
  Request Appointment